Mathematica Bohemica, vol.146, no.4, pp.419-428, 2021 (Journal Indexed in ESCI)
Article / Article
Title of Journal :
uniformly starlike function, uniformly convex function, starlike function, con-vex function, Pascal distribution, convolution, DISTRIBUTION SERIES, UNIVALENT, SUBCLASSES
In this article, we aim to find sufficient conditions for a convolution of analytic univalent functions and the Pascal distribution series to belong to the families of uniformly starlike functions and uniformly convex functions in the open unit disk U. We also state corollaries of our main results.